Alert archive / Texas / Winter Storm Warnings in 2013

Winter Storm Warning 1, NWS Austin/San Antonio, TX

November 23, 201314 counties in Texas

NWS Austin/San Antonio, TX issued this winter storm warning at Nov 23, 2013, 5:23 AM CST for 14 counties in Texas. It took effect at Nov 23, 2013, 6:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 23, 2013, 5:23 AM CST (11:23 UTC)
In effect from
Nov 23, 2013, 6:00 PM CST
Expired
Nov 24, 2013, 5:21 AM CST
In force
11 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Edwards County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX, Real County, TX, Travis County, TX, Val Verde County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 98 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 11.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WWUS44 KEWX 231123
WSWEWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE HILL COUNTRY
AND EDWARDS PLATEAU UNTIL 6 PM CST TODAY...
...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY
AND EDWARDS PLATEAU FROM 6 PM CST TODAY THROUGH 2 PM CST SUNDAY...
...WINTER STORM WATCH NOW IN EFFECT FROM 2 PM CST SUNDAY AFTERNOON
UNTIL NOON MONDAY...

.A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH MOIST
AIR FROM THE GULF OF MEXICO LIFTED OVER COLD AIR NEAR THE GROUND
TO PRODUCE LIGHT TO OCCASIONALLY MODERATE PRECIPITATION TONIGHT
THROUGH THIS WEEKEND INTO MONDAY MORNING. AIR TEMPERATURES NEAR
THE GROUND NEAR OR SLIGHTLY BELOW FREEZING WILL CAUSE PERIODS OF
LIGHT FREEZING RAIN AND OCCASIONAL LIGHT SLEET ACROSS THE HILL
COUNTRY AND EDWARDS PLATEAU. STRONGER UPPER LEVEL DISTURBANCES MAY
LEAD TO MODERATE INTENSITY PRECIPITATION TONIGHT THROUGH SUNDAY 
AND INTO EARLY MONDAY. SOME SIGNIFICANT ICING IS POSSIBLE SUNDAY
NIGHT INTO EARLY MONDAY AS THE MORE DYNAMIC PORTION OF THE UPPER
TROUGH PUSHES IN. A WINTER WEATHER ADVISORY REMAINS IN EFFECT 
THROUGH 6 PM TODAY OVER THE HILL COUNTRY AND EDWARDS PLATEAU FOR
LIGHT AMOUNTS OF FREEZING PRECIPITATION...MAINLY IN THE FORM OF
LIGHT FREEZING RAIN WITH SOME LIGHT SLEET MIXED IN. A WINTER STORM
WARNING REMAINS IN EFFECT FROM 6 PM TODAY THROUGH 2 PM SUNDAY AS
STRONGER DISTURBANCES PUSH ACROSS THE HILL COUNTRY.  FINALLY...A
NEW WINTER STORM WATCH HAS BEEN ISSUED FROM 2 PM SUNDAY THROUGH
MONDAY MORNING...EXPANDING THE WARNING EASTWARD TO INCLUDE PORTIONS OF
THE I-35 CORRIDOR...INCLUDING METRO AUSTIN...SAN MARCOS AND NEW
BRAUNFELS...AS ADDITIONAL STRONGER DISTURBANCES PRODUCE MORE
MODERATE AMOUNTS OF FREEZING PRECIPITATION...MAINLY IN THE FORM OF
FREEZING RAIN AND SLEET. AT THIS TIME...TOTAL ICE ACCUMULATIONS
SHOULD REMAIN BELOW ONE QUARTER INCH...BUT EVEN THESE AMOUNTS COULD
CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON BRIDGES AND 
OVERPASSES THROUGHOUT THE HILL COUNTRY AND OVER PORTIONS OF THE
I-35 CORRIDOR.

TXZ171-172-183>190-231930-
/O.NEW.KEWX.WS.W.0001.131124T0000Z-131124T2000Z/
/O.EXT.KEWX.WW.Y.0003.000000T0000Z-131124T0000Z/
/O.EXT.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO
523 AM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
CST SUNDAY...
...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WINTER STORM WARNING FOR LIGHT TO MODERATE AMOUNTS OF FREEZING
RAIN AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM
CST SUNDAY.

* TIMING...LIGHT TO MODERATE FREEZING RAIN MIXED WITH OCCASIONAL
  SLEET FROM 6 PM THIS EVENING THROUGH 2 PM CST SUNDAY.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

&&

$$

TXZ173-191-192-206-231930-
/O.EXB.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
WILLIAMSON-HAYS-TRAVIS-COMAL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
NEW BRAUNFELS
523 AM CST SAT NOV 23 2013

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WINTER STORM WATCH...WHICH IS IN EFFECT FROM 2 PM SUNDAY AFTERNOON
THROUGH MONDAY MORNING. 

* TIMING...LIGHT TO MODERATE FREEZING RAIN BY MID SUNDAY AFTERNOON
  THROUGH MONDAY MORNING.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
4 follow-up statements
562 
WWUS44 KEWX 231712
WSWEWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE HILL COUNTRY
AND EDWARDS PLATEAU UNTIL 6 PM CST TODAY... 

...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY AND
EDWARDS PLATEAU FROM 6 PM CST TODAY THROUGH 2 PM CST SUNDAY...

...WINTER STORM WATCH NOW IN EFFECT FROM 2 PM CST SUNDAY AFTERNOON
UNTIL NOON MONDAY...

.MOIST AIR FROM THE GULF OF MEXICO MOVING OVER THE COLD AIR AT THE
SURFACE WILL PRODUCE LIGHT TO OCCASIONALLY MODERATE PRECIPITATION
THROUGH THIS WEEKEND AND INTO MONDAY MORNING. TEMPERATURES ACROSS
THE HILL COUNTRY AND EDWARDS PLATEAU WILL APPROACH NEAR...OR SLIGHTLY
BELOW...FREEZING. THIS WILL CAUSE PERIODS OF LIGHT FREEZING RAIN
AND OCCASIONAL LIGHT SLEET THROUGHOUT THE DAY TODAY. A WINTER
WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM TODAY OVER THE HILL
COUNTRY AND EDWARDS PLATEAU FOR LIGHT AMOUNTS OF FREEZING
PRECIPITATION...MAINLY IN THE FORM OF LIGHT FREEZING RAIN WITH
SOME LIGHT SLEET MIXED IN. SIGNIFICANT IMPACTS ARE NOT EXPECTED
THIS AFTERNOON.

UPPER LEVEL DISTURBANCES MOVING ACROSS THE REGION WILL LEAD TO
MODERATE PRECIPITATION TONIGHT THROUGH SUNDAY. DUE TO THE POTENTIAL
FOR IMPACTS DUE TO ICE ACCUMULATIONS TONIGHT AND INTO SUNDAY...A
WINTER STORM WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY AND
EDWARDS PLATEAU FROM 6 PM THIS EVENING THROUGH 2 PM SUNDAY.

A WINTER STORM WATCH REMAINS IN EFFECT FROM 2 PM SUNDAY THROUGH
MONDAY MORNING. THE WATCH AREA INCLUDES THE SOUTHERN EDWARDS
PLATEAU...HILL COUNTRY...AND PORTIONS OF THE I-35 CORRIDOR. THE
WATCH INCLUDES THE AUSTIN METRO...SAN MARCOS AND NEW BRAUNFELS AREAS.
ADDITIONAL UPPER DISTURBANCES WILL PRODUCE MODERATE AMOUNTS OF
FREEZING PRECIPITATION...MAINLY IN THE FORM OF FREEZING RAIN AND
SLEET. AT THIS TIME...TOTAL ICE ACCUMULATIONS SHOULD REMAIN BELOW
ONE QUARTER INCH...BUT EVEN THESE AMOUNTS WILL CREATE HAZARDOUS
DRIVING CONDITIONS...ESPECIALLY ON BRIDGES AND OVERPASSES THROUGHOUT
THE HILL COUNTRY AND OVER PORTIONS OF THE I-35 CORRIDOR. 

TXZ171-172-183>190-240115-
/O.CON.KEWX.WS.W.0001.131124T0000Z-131124T2000Z/
/O.CON.KEWX.WW.Y.0003.000000T0000Z-131124T0000Z/
/O.CON.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO
1112 AM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 PM CST SUNDAY...

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

* TIMING...LIGHT FREEZING RAIN MIXED WITH OCCASIONAL SLEET WILL
  RESULT IN LIGHT OR NO ICE ACCUMULATIONS THROUGH THIS AFTERNOON.
  MODERATE FREEZING RAIN WITH OCCASIONAL SLEET WILL RESULT IN ICE
  ACCUMULATIONS FROM 6 PM THIS EVENING THROUGH 2 PM CST SUNDAY.
  ADDITIONAL ICE ACCUMULATIONS ARE POSSIBLE SUNDAY AFTERNOON
  THROUGH MONDAY MORNING.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES
  TONIGHT THROUGH SUNDAY MORNING.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

&&

$$

TXZ173-191-192-206-240115-
/O.CON.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
WILLIAMSON-HAYS-TRAVIS-COMAL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
NEW BRAUNFELS
1112 AM CST SAT NOV 23 2013

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

* TIMING...LIGHT TO MODERATE FREEZING RAIN BY MID SUNDAY 
  AFTERNOON THROUGH MONDAY MORNING. 

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
993 
WWUS44 KEWX 232155
WSWEWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE HILL COUNTRY
AND EDWARDS PLATEAU UNTIL 6 PM CST TODAY...

...WINTER STORM WARNING IN EFFECT FOR THE HILL COUNTRY AND EDWARDS
PLATEAU FROM 6 PM CST TODAY UNTIL NOON MONDAY...

...WINTER STORM WARNING IN EFFECT FOR THE I-35 CORRIDOR NORTH OF
NEW BRAUNFELS FROM 2 PM SUNDAY UNTIL NOON MONDAY...

.MOIST AIR FROM THE GULF OF MEXICO MOVING OVER THE COLD AIR AT
THE SURFACE WILL PRODUCE LIGHT TO OCCASIONALLY MODERATE
PRECIPITATION THROUGH THIS WEEKEND AND INTO MONDAY MORNING.

OCCASIONAL LIGHT FREEZING RAIN AND LIGHT SLEET ARE POSSIBLE
THROUGH LATE THIS AFTERNOON ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM
TODAY OVER THE HILL COUNTRY AND EDWARDS PLATEAU FOR LIGHT AMOUNTS
OF FREEZING PRECIPITATION...WITH NO SIGNIFICANT ACCUMULATIONS EXPECTED
THIS AFTERNOON.

UPPER LEVEL DISTURBANCES MOVING ACROSS THE REGION WILL LEAD TO
HIGHER CHANCES FOR PRECIPITATION TONIGHT THROUGH MONDAY. DUE TO THE
POTENTIAL FOR IMPACTS DUE TO ICE ACCUMULATIONS TONIGHT THROUGH
MONDAY ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU...A WINTER
STORM WARNING IS IN EFFECT FROM 6 PM THIS EVENING THROUGH NOON
MONDAY.

THE CHANCES FOR WINTRY PRECIPITATION WILL EXPAND EASTWARD DURING
THE DAY ON SUNDAY. A WINTER STORM WARNING IS NOW IN EFFECT FROM 2
PM SUNDAY UNTIL NOON MONDAY FOR PORTIONS OF THE I-35 CORRIDOR. THE
WARNING INCLUDES THE AUSTIN METRO...SAN MARCOS AND NEW BRAUNFELS
AREAS. ADDITIONAL UPPER DISTURBANCES WILL PRODUCE MODERATE AMOUNTS
OF FREEZING PRECIPITATION...MAINLY IN THE FORM OF FREEZING RAIN
AND SLEET. AT THIS TIME...TOTAL ICE ACCUMULATIONS ARE EXPECTED TO
REMAIN BELOW ONE QUARTER INCH...BUT EVEN THESE AMOUNTS WILL CREATE
HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON BRIDGES AND OVERPASSES
THROUGHOUT THE HILL COUNTRY AND OVER PORTIONS OF THE I-35
CORRIDOR.

TXZ171-172-183>190-240600-
/O.CAN.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
/O.EXT.KEWX.WS.W.0001.131124T0000Z-131125T1800Z/
/O.CON.KEWX.WW.Y.0003.000000T0000Z-131124T0000Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO
355 PM CST SAT NOV 23 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

...WINTER STORM WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY...


* TIMING...LIGHT FREEZING RAIN MIXED WITH OCCASIONAL SLEET WILL
  RESULT IN LIGHT OR NO ICE ACCUMULATIONS THROUGH THIS AFTERNOON.
  MODERATE FREEZING RAIN WITH OCCASIONAL SLEET WILL RESULT IN
  PERIODS OF LIGHT ICE ACCUMULATIONS FROM 6 PM THIS EVENING
  THROUGH MONDAY MORNING.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES 
  TONIGHT THROUGH MONDAY MORNING. 

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

TXZ173-191-192-206-240600-
/O.UPG.KEWX.WS.A.0001.131124T2000Z-131125T1800Z/
/O.EXB.KEWX.WS.W.0001.131124T2000Z-131125T1800Z/
WILLIAMSON-HAYS-TRAVIS-COMAL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
NEW BRAUNFELS
355 PM CST SAT NOV 23 2013

...WINTER STORM WARNING IN EFFECT FROM 2 PM SUNDAY TO NOON CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WINTER STORM WARNING FOR THE I-35 CORRIDOR NORTH OF NEW
BRAUNFELS...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO NOON CST
MONDAY. THIS IS AN UPGRADE TO THE PREVIOUS WINTER STORM WATCH.

* TIMING...LIGHT TO MODERATE FREEZING RAIN BY MID SUNDAY 
  AFTERNOON THROUGH MONDAY MORNING. 

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

&&

$$
517 
WWUS44 KEWX 240009 AAA
WSWEWX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CST SAT NOV 23 2013

...WINTER STORM WARNING IN EFFECT FOR THE HILL COUNTRY AND
EDWARDS PLATEAU FROM 6 PM CST THIS EVENING UNTIL NOON MONDAY...

...WINTER STORM WARNING IN EFFECT FOR THE I-35 CORRIDOR NORTH OF
NEW BRAUNFELS FROM 2 PM SUNDAY UNTIL NOON MONDAY...

.MOIST AIR FROM THE GULF OF MEXICO MOVING OVER THE COLD AIR AT THE
SURFACE WILL PRODUCE LIGHT TO OCCASIONALLY MODERATE PRECIPITATION
TONIGHT THROUGH MONDAY MORNING.

UPPER LEVEL DISTURBANCES MOVING ACROSS THE REGION WILL LEAD TO
HIGHER CHANCES FOR PRECIPITATION TONIGHT THROUGH MONDAY. DUE TO
THE POTENTIAL FOR IMPACTS DUE TO ICE ACCUMULATIONS TONIGHT THROUGH
MONDAY ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU...A WINTER
STORM WARNING IS IN EFFECT FROM 6 PM THIS EVENING THROUGH NOON
MONDAY.

THE CHANCES FOR WINTRY PRECIPITATION WILL EXPAND EASTWARD DURING
THE DAY ON SUNDAY. A WINTER STORM WARNING IS NOW IN EFFECT FROM
2 PM SUNDAY UNTIL NOON MONDAY FOR PORTIONS OF THE I-35 CORRIDOR.
THE WARNING INCLUDES THE AUSTIN METRO...SAN MARCOS AND NEW
BRAUNFELS AREAS. ADDITIONAL UPPER DISTURBANCES WILL PRODUCE
MODERATE AMOUNTS OF FREEZING PRECIPITATION...MAINLY IN THE FORM
OF FREEZING RAIN AND SLEET. AT THIS TIME...TOTAL ICE
ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW ONE QUARTER INCH...BUT
EVEN THESE AMOUNTS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
ESPECIALLY ON BRIDGES AND OVERPASSES THROUGHOUT THE HILL COUNTRY
AND OVER PORTIONS OF THE I-35 CORRIDOR.

TXZ171-172-183>190-241200-
/O.EXP.KEWX.WW.Y.0003.000000T0000Z-131124T0000Z/
/O.CON.KEWX.WS.W.0001.000000T0000Z-131125T1800Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO
609 PM CST SAT NOV 23 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* TIMING...LIGHT TO MODERATE FREEZING RAIN WITH OCCASIONAL SLEET
  WILL RESULT IN PERIODS OF LIGHT ICE ACCUMULATIONS FROM 6 PM THIS
  EVENING THROUGH MONDAY MORNING.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES 
  TONIGHT THROUGH MONDAY MORNING. 

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

&&

$$

TXZ173-191-192-206-241200-
/O.CON.KEWX.WS.W.0001.131124T2000Z-131125T1800Z/
WILLIAMSON-HAYS-TRAVIS-COMAL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
NEW BRAUNFELS
609 PM CST SAT NOV 23 2013

...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM SUNDAY TO
NOON CST MONDAY...

* TIMING...LIGHT TO MODERATE FREEZING RAIN BY MID SUNDAY 
  AFTERNOON THROUGH MONDAY MORNING. 

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS ACCUMULATIONS OF SNOW...SLEET...
FREEZING RAIN OR FREEZING DRIZZLE ARE EXPECTED OR OCCURRING. THIS
WILL CAUSE CONSIDERABLE TRAVEL PROBLEMS AND MAY POSE A THREAT TO
LIFE AND PROPERTY.

&&

$$
216 
WWUS44 KEWX 241121
WSWEWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 AM CST SUN NOV 24 2013

...A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL NOON MONDAY ACROSS
THE HILL COUNTRY AND EDWARDS PLATEAU REGIONS...

.UPPER LEVEL DISTURBANCES WILL TRACK ACROSS A COLD ARCTIC AIR MASS
TODAY THROUGH MONDAY MORNING WITH OCCASIONAL LIGHT TO MODERATE
RAIN MIXED WITH SLEET. SOME MOSTLY LIGHT FREEZING RAIN CAN ALSO BE
EXPECTED THIS MORNING AND AGAIN TONIGHT INTO MONDAY MORNING AS
TEMPERATURES LOWER TO AT OR BELOW FREEZING ACROSS THE HILL COUNTRY
AND SOUTHERN EDWARDS PLATEAU REGIONS. ONLY LIGHT ACCUMULATIONS ARE
EXPECTED WITH BRIDGES AND OVERPASSES HAVING THE GREATEST POTENTIAL
TO BECOME ICY. 

TXZ183>187-241930-
/O.CAN.KEWX.WS.W.0001.000000T0000Z-131125T1800Z/
/O.NEW.KEWX.WW.Y.0004.131124T1121Z-131125T1800Z/
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA
521 AM CST SUN NOV 24 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WINTER WEATHER ADVISORY FOR SLEET MIXED WITH RAIN AND MOSTLY LIGHT
FREEZING RAIN WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER
STORM WARNING HAS BEEN CAN CELLED.

* TIMING...LIGHT TO MODERATE FREEZING RAIN OR RAIN OCCASIONALLY
  MIXED WITH SLEET WILL RESULT IN PERIODS OF LIGHT ICE
  ACCUMULATIONS FROM 6 AM THIS MORNING THROUGH MONDAY MORNING.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES
  TODAY THROUGH MONDAY MORNING.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

TXZ171-172-188>190-241930-
/O.CAN.KEWX.WS.W.0001.000000T0000Z-131125T1800Z/
/O.NEW.KEWX.WW.Y.0004.131124T1121Z-131126T1200Z/
LLANO-BURNET-GILLESPIE-KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...FREDERICKSBURG...
BOERNE...BLANCO
521 AM CST SUN NOV 24 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WINTER WEATHER ADVISORY FOR SLEET MIXED WITH RAIN AND MOSTLY LIGHT
FREEZING RAIN WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. THE
WINTER STORM WARNING HAS BEEN CAN CELLED.

* TIMING...LIGHT TO MODERATE FREEZING RAIN WITH OCCASIONAL SLEET
  WILL RESULT IN PERIODS OF LIGHT ICE ACCUMULATIONS FROM 6 AM THIS
  MORNING THROUGH MONDAY NIGHT.

* MAIN IMPACT...PATCHY ICE MAY DEVELOP ON BRIDGES AND OVERPASSES
  TODAY THROUGH MONDAY NIGHT.

* OTHER IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED AND PETS 
  BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

TXZ173-191-192-206-241230-
/O.CAN.KEWX.WS.W.0001.131124T2000Z-131125T1800Z/
WILLIAMSON-HAYS-TRAVIS-COMAL-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
NEW BRAUNFELS
521 AM CST SUN NOV 24 2013

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CAN CELLED
THE WINTER STORM WARNING. 

SIGNIFICANT ACCUMULATIONS OF ICE ARE NOT ANTICIPATED WITH THIS
WINTER WEATHER EVENT FOR THIS AFTERNOON THROUGH MONDAY NOON.
THEREFORE THE WINTER STORM WARNING ISSUED EARLIER HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this winter storm warning went out at Nov 23, 4:03 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 23, 4:03 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CST SAT NOV 23 2013

.SHORT TERM (TODAY THROUGH SUNDAY)...
THE COLD ARCTIC AIR MASS WILL CONTINUED TO BE ANCHORED OVER
SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS WHILE AN UPPER
LEVEL STORM SYSTEM APPROACHES THE AREA FROM THE WEST. MOSTLY
LIGHT PRECIPITATION IS EXPECTED TODAY WITH THE APPROACH OF THE
SYSTEM BUT SOME SLEET MAY BE POSSIBLE OVER PORTIONS OF THE
HILL COUNTRY TODAY. THEREFORE A WINTER WEATHER ADVISORY FOR
LIGHT SLEET MIXED WITH RAIN WILL BE EXTENDED THROUGH 6 PM
TONIGHT. OCCASIONAL LIGHT RAIN WILL OCCUR MOSTLY ELSEWHERE.
TODAY'S HIGHS WILL RANGE FROM THE LOW TO MID 30S HILL COUNTRY TO
THE LOWER 40S ELSEWHERE. THE MORE DYNAMIC PORTION OF THE UPPER
TROUGH PUSHES IN FROM THE WEST TONIGHT AND AS TEMPERATURES
LOWER...INCREASING INTENSITIES OF RAIN...FREEZING RAIN AND SLEET
WILL OCCUR OVER THE HILL COUNTRY WHICH WILL PROMPT A WINTER STORM
WARNING FOR THE HILL COUNTRY FROM 6 PM SATURDAY THROUGH 2 PM SUNDAY.
ICE ACCUMULATIONS UP TO A TENTH OF AN INCH ARE POSSIBLE PRODUCING
HAZARDOUS DRIVING CONDITIONS SATURDAY NIGHT THROUGH EARLY AFTERNOON
ON SUNDAY. INCREASING CHANCES FOR RAIN ELSEWHERE AS DISTURBANCES
SWEEP EAST. LOWS TONIGHT WILL RANGE FROM NEAR 30 HILL COUNTRY TO
NEAR 40 SOUTH. CONTINUED DISTURBANCES AND INCREASED JET ACTIVITY
SUNDAY AFTERNOON INTO SUNDAY NIGHT WILL RESULT IN CONTINUED GOOD
CHANCES FOR A COMBINATION OF RAIN AND SLEET OVER THE HILL
COUNTRY...POSSIBLY EXTENDING EASTWARD INTO THE I-35 CORRIDOR AREA BY
LATE IN THE DAY ON SUNDAY. A WINTER STORM WATCH WILL THEREBY BE
ISSUED OVER THE SOUTHERN EDWARDS PLATEAU...HILL COUNTRY INTO
NORTHERN PORTIONS OF THE I-35 CORRIDOR INCLUDING METRO AUSTIN FROM
SUNDAY AFTERNOON THROUGH MONDAY MORNING. CONTINUED COLD ON
SUNDAY WITH HIGHS IN THE LOW TO MID 30S HILL COUNTRY AND NEAR 40
ELSEWHERE.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
AS THE UPPER LEVEL LOW BEGINS TRACKING EAST INTO NORTHWEST TEXAS
ON MONDAY...THE REGION WILL REMAIN QUITE CHILLY WITH ENHANCED
WESTERLY FLOW ALOFT BEGINNING A MODERATING TREND IN TEMPERATURES
OVER WESTERN SECTIONS. RAIN SHOWERS MIXED WITH SLEET WILL ENCOMPASS
ROUGHLY THE NORTHERN HALF OF THE REGION DURING THE DAY MONDAY AS THE
MORE DYNAMIC PART OF THE UPPER TROUGH COMES DIRECTLY ACROSS THE
REGION. A HEADS UP WITH THE MONDAY MORNING COMMUTE...PARTICULARLY
OVER NORTHERN PORTIONS OF THE I-35 CORRIDOR IN SOUTH CENTRAL TEXAS...
ESPECIALLY METRO AUSTIN AND ENVIRONS AS BRIDGES AND OVERPASSES
MAY BECOME ICY. THE EVENT WILL END BY TUESDAY AFTERNOON WITH A FEW
SNOW FLURRIES POSSIBLE OVER THE NORTHEAST CORRIDOR EARLY TUESDAY AS
THE UPPER LOW PASSES OVERHEAD. STRONG NORTHWESTERLY FLOW WILL PUSH
LOW CLOUDS EAST TUESDAY AFTERNOON AND WITH CLEARING SKIES TUESDAY
NIGHT...TEMPERATURES WILL FALL INTO THE 30S THROUGHOUT THE REGION.
MOSTLY SUNNY SKIES AND A LITTLE WARMER WEDNESDAY AND THANKSGIVING DAY
WITH HIGHS GENERALLY IN THE 50S BOTH DAYS. MOSTLY CLEAR AND COLD
AGAIN WEDNESDAY NIGHT WITH LOWS IN THE 30S. A MODERATING TREND WILL
BEGIN THURSDAY NIGHT IN ADVANCE OF THE NEXT SYSTEM WITH INCREASING
LOW CLOUDS AND LOWS RANGING FROM THE MID 30S OVER THE EASTERN HILLS
AND NORTHEAST CORRIDOR THE LOW 40S SOUTHERN TIER. PARTLY TO MOSTLY
CLOUDY FRIDAY WITH ISOLATED SHOWERS. HIGHS FRIDAY NEAR 60 HILLS...
60S ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              42  39  40  33  39 /  70  80  50  70  80
AUSTIN BERGSTROM INTL AIRPORT  42  38  40  33  38 /  70  80  50  70  80
NEW BRAUNFELS MUNI AIRPORT     41  38  39  33  39 /  70  70  50  70  80
BURNET MUNI AIRPORT            40  34  38  31  37 /  60  80  60  70  70
DEL RIO INTL AIRPORT           41  36  44  37  51 /  50  60  20  40  30
GEORGETOWN MUNI AIRPORT        41  33  39  31  37 /  60  80  50  70  80
HONDO MUNI AIRPORT             40  37  40  34  42 /  70  70  50  70  70
SAN MARCOS MUNI AIRPORT        41  38  39  33  39 /  70  70  50  70  80
LA GRANGE - FAYETTE REGIONAL   43  40  40  35  40 /  60  60  70  60  80
SAN ANTONIO INTL AIRPORT       41  40  40  34  39 /  70  70  50  70  70
STINSON MUNI AIRPORT           41  40  41  34  40 /  70  70  50  70  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...COMAL...
EDWARDS...GILLESPIE...HAYS...KENDALL...KERR...LLANO...REAL...
TRAVIS...VAL VERDE...WILLIAMSON.

WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE...
KENDALL...KERR...LLANO...REAL...VAL VERDE.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 2 PM CST SUNDAY FOR
THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...
GILLESPIE...KENDALL...KERR...LLANO...REAL...VAL VERDE.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...02
Hazardous weather outlook, Nov 23, 5:19 AM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CST SAT NOV 23 2013

TXZ171>173-183>194-202>209-217>225-228-241130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
519 AM CST SAT NOV 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ACROSS THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU...A WINTER
WEATHER ADVISORY IS IN EFFECT THROUGH 6 PM...FOLLOWED BY A WINTER
STORM WARNING FROM 6 PM THROUGH TONIGHT FOR THE SAME AREAS.

NEAR FREEZING TEMPERATURES TODAY WILL ALLOW FOR PATCHY LIGHT RAIN
AND DRIZZLE TO ACCUMULATE ON EXPOSED SURFACES SUCH AS BRIDGES AND
OVERPASSES. TEMPERATURES MAY WARM TO JUST ABOVE FREEZING LATE
THIS AFTERNOON...BUT A FEW SLEET SHOWERS COULD PRODUCE ADDITIONAL
SLICK SPOTS ON EXPOSED SURFACES THROUGH 6 PM.

THIS EVENING...RAIN MIXED WITH SLEET IS EXPECTED TO CHANGE OVER
TO FREEZING RAIN AND SLEET AS TEMPERATURES FALL AGAIN. DURING
THIS PERIOD...SOME OF THE ICE COULD BEGIN TO ACCUMULATE ON SOLID
SURFACES. ICE ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW 1/4
INCH...BUT WILL STILL BE CAPABLE OF PRODUCING SIGNIFICANT TRAVEL
HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A WINTER STORM WARNING WILL REMAIN IN EFFECT THROUGH 2 PM SUNDAY
AFTERNOON...AND A WINTER STORM WATCH EXTEND THROUGH NOON MONDAY. THE
WINTER STORM WATCH AREA EXPANDS EAST TO INCLUDE THE AUSTIN METRO
AREA AND NEW BRAUNFELS.

THE UPPER LOW RESPONSIBLE FOR THIS WINTER WEATHER EVENT WILL MOVE
SLOWLY SOUTHEAST ACROSS THE AREA THIS WEEKEND THROUGH TUESDAY. A
WINTRY MIX OF PRECIPITATION COULD EXPAND INTO THE AUSTIN METRO
AREA SUNDAY THROUGH TUESDAY...AND THROUGH THE SAN ANTONIO METRO
AREA MONDAY INTO TUESDAY.

A FEW AREAS OF THE HILL COUNTRY COULD SEE ICE ACCUMULATIONS OF 1/4
INCH OR MORE BY THE TIME THE PRECIPITATION ENDS TUESDAY. MOST STORM
TOTAL ACCUMULATIONS OF ICE ARE EXPECTED TO REMAIN LIGHT.
HOWEVER...SIGNIFICANT TRAVEL IMPACTS ARE ANTICIPATED OVER AREAS
GENERALLY NORTH OF HIGHWAY 90.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FREEZING PRECIPITATION AS IT
DEVELOPS...AND ANY ACCUMULATION THAT OCCURS.

Nearby

Winter Storm Warnings in Texas, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.